| Catalog Number |
230771000 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that the delta xtend orientation pin was bent and will not fit through the cutting guide handle hole or trial/implant/introducer.Without the orientation pin, this makes it impossible for the surgeon to know whether he has placed the instruments in the correct orientation.This will be detrimental to the final position and implantation and may cause implant failure.This did not delay surgery or harm the patient as he was able to use the 2.5mm guide pin instead, being cautious of the pointed tip however, so as not to damage surrounding soft tissue or nerves.Due to ongoing use over time, the end of the delta xtend locking screwdriver internal rod has become rounded and mis-shaped, making it very difficult engaging and inserting the internal locking screw.This delayed surgery by only 10 minutes until a second instrument tray was opened and used in place of the worn instrument.There was no harm to the patient.Due to ongoing use over time, the end of the delta xtend 3.5mm cannulated hex screwdriver has become rounded and mis-shaped, making it very difficult engaging and inserting the non-locking locking screw.This did not delay surgery as a second instrument tray was opened and used in place of the worn instrument.There was no harm to the patient.The delta xtend glenoid cannulated stop drill 7.5mm has now become very blunt due to usage in many cases.Additional force is required to complete the drilling stage which puts the glenoid at risk if fracturing.The surgeon had to be extremely cautious.This did not delay the procedure too much and there was no harm to the patient.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.